American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31C05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] R. E. Greene and H. Wu. Approximation theorems, $C^ \infty$ convex exhaustions and manifolds of positive curvature. Bull. Amer. Math. Soc. 81 (1975) 101-104. MR 0362137.
Abstract, references, and article information   
View Article: PDF

[2] Neil Eklund. Generalized super-parabolic functions. Bull. Amer. Math. Soc. 80 (1974) 343-345. MR 0348270.
Abstract, references, and article information   
View Article: PDF

[3] R. Výborný. The Hadamard three-circles theorems for partial differential equations. Bull. Amer. Math. Soc. 80 (1974) 81-84. MR 0326127.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1